# SDR SWIA202309053

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,961 hours, 31,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1203158 : SEE AML 1202240 FOR BIRD STRIKE INSPECTION DAMAGE -DENT #1 IS 3 INCHES BY 5 INCHES WITH A MAX DEPTH OF .2995 INCHES ON FUSELAGE SKIN PANEL FS169.00 THROUGH FS202.75DENT #2 IS 10 INCHES BY 7 INCHES WITH A MAX DEPTH OF .477 INCHES ON FUSELAGE SKIN PANEL FS169.00 THROUGH FS202.75DENT #3 IS 5.5 INCHES BY 3 INCHES WITH A MAX DEPTH OF .0815 INCHES ON FUSELAGE SKIN PANEL FS169.00 THROUGH FS202.75DENT #4 IS10 INCHES BY 1.25 INCHES WITH A MAX DEPTH OF .424 INCHES ON FUSELAGE SKIN PANEL FS169.00 THROUGH FS202.75ON THE INTERIOR STRUCTURE#5 IS STR2R AT THE INTERSECTION WITH FS 183. THE STRINGER IS SHEARED THROUGH AND SHIFTED DOWNWARD.#6  RIB AT FS 183 IS BENT AFT AND CRACKED 0.25 INCHES#7 STGR1R IS BUCKLED IN TWO PLACES. (FILED OPEN)REMOVED AND REPLACED DAMAGED CENTER STRINGER P/N CC670-33116-1, SKIN PANEL P/N CC670-33104-1, R/H DOOR LANDING P/N CC670-33265-2, STIFFNER P/N CC670-33161-2 REF SRM 51-42-06, 51-77-00 AND COMPLETED FORM M-337  AND TASK CARD 51-900-1002-SKY
